# SDR AT9900492

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS INOPERATIVE IN FORWARD SECTION OF AIRCRAFT.  REMOVED AND REPLACED FORWARD BATTERY PACK CHARGER IAW MM 33-51-51.
